# SDR IPXA2021070671319

- Difficulty date: June 21, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E BEADED DOUBLER CRACK BETWEEN STA. XOS=661-667.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS=661-667 IAW SRM 57-40-02 REPAIR 15 FIG 205 (MAJOR).
